# SDR AALA20180823002

- Difficulty date: August 23, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 60,061 hours, 14,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 146N53183
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BACK DECK DOUBLER LOCATED AT BS 1681, RBL 52.  REPLACED DOUBLER IAW SRM 53-60-51-2R-10, AND SRM 51-40-02.
